# SDR SWAA2022031047575

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; UNDER DORSAL FIN; AT B.S. 947-1007; LBL15; RBL15 / REMOVED DAMAGE ON FUSELAGE SKIN UNDER DORSAL FIN BS 947-1007 LBL 15 - RBL 15 AND REPAIRED PER ATS ER #19-03811 REV IR AND SWA EA #1-753-35198 REV IR
